ok do any of you feel like vomiting after eating

Heather44118
By Heather44118 Latest Reply 2011-11-06 11:14:39 -0600
Started 2011-11-03 14:32:16 -0500

Im on metformin 500mg 2 times a day. If I eat even a little bit too much I feel like vomiting. Thought it was a one time thing but it often happens. And I feel like I have a lot more acid. Burp alot too. I am going to the doctors next week but you guys always have better advice. I take my pill half way through eating. And limit my carbs to 30mg or less per meal. and eat 5-6 small meals. I do eat more veggies now. thanks guys have a great day. almost the weekend. :)


16 replies

pixsidust
pixsidust 2011-11-04 13:44:01 -0500 Report

I go up and down with the symptoms you mention on Metformin. Some days I get sick to my stomach and others I do not!

jayabee52
jayabee52 2011-11-04 14:10:10 -0500 Report

When I was on Met I didn't experience those symptoms, but others here on DC have reported having them.

lifedriver
lifedriver 2011-11-04 09:41:13 -0500 Report

I experience that feeling at times myself. Did not know Metformine could be the root cause. Good discussion topic, I learned something today.

Harlen
Harlen 2011-11-03 19:37:39 -0500 Report

I had to get off met it made ma sick all the time
Best wishes
Harlen

Heather44118
Heather44118 2011-11-03 20:25:30 -0500 Report

thanks Harlen :) the funny thing is tongiht I feel great my numbers are good, 117 2 hours after dinner. have not had the "runs" and am not sick to my stomache. ooops "forgot" to take my pill.

KBtown
KBtown 2011-11-03 18:43:27 -0500 Report

I take metformin 500 mgs 2pills twice a day. I used to troy to eat before i tood it but i found that if I waited a bit after i took it and then ate the nausea wasn't a problem. hope this helps

Gabby
GabbyPA 2011-11-03 16:12:22 -0500 Report

It could be the metformin. How long have you been taking it? Quite often it bothers me, but usually if I wait too long to eat after taking it. But it can cause nausia and maybe taking it right before you eat instead of in the middle. Have you talked to the doctor?

Heather44118
Heather44118 2011-11-03 20:23:25 -0500 Report

if i took it before I ate I had no appitite. I have been on it for 34 days. Doc told me to try taking it in the middle. I will talk to her . have an appointment next week. thanks

eristar
eristar 2011-11-06 05:42:20 -0600 Report

I take it mid meal, as well, but have had no problems with it from the start. I hope you can work something outl Good luck!